Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 264, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 11, 2017, 1:24 PM CDT for Kingfisher County, Oklahoma. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2017, 1:24 PM CDT (18:24 UTC)
- Expired
- May 11, 2017, 2:15 PM CDT
- In force
- 51 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Kingfisher County, OK
The radar
The Norman radar (KTLX), 83 km from the middle of the area, began a volume at 18:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 1:48 PM CDT | HAIL 2.5 | Kingfisher, OK | TENNIS BALL SIZE HAIL EAST SIDE OF KINGFISHER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 12:56 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 6.4 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 592 J/kg
- Mixed-layer CIN
- -121 J/kg
- Mixed-layer LCL
- 1262 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.8
The text
As transmitted.
454
WUUS54 KOUN 111824
SVROUN
OKC073-111915-
/O.NEW.KOUN.SV.W.0264.170511T1824Z-170511T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
124 PM CDT THU MAY 11 2017
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Southern Kingfisher County in central Oklahoma...
* Until 215 PM CDT
* At 124 PM CDT, a severe thunderstorm was located 7 miles northwest
of Okarche, moving east at 20 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Kingfisher, Okarche and Dover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3605 9775 3573 9771 3572 9800 3573 9812
3589 9819
TIME...MOT...LOC 1824Z 248DEG 18KT 3581 9806
HAIL...1.50IN
WIND...60MPH
$$
..speg.3 follow-up statements
190
WWUS54 KOUN 111840
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
140 PM CDT THU MAY 11 2017
OKC073-111915-
/O.CON.KOUN.SV.W.0264.000000T0000Z-170511T1915Z/
Kingfisher OK-
140 PM CDT THU MAY 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR SOUTHEASTERN KINGFISHER COUNTY...
At 140 PM CDT, a severe thunderstorm was located near Kingfisher,
moving east at 20 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Kingfisher and Okarche.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3605 9775 3573 9771 3572 9798 3579 9807
3585 9808
TIME...MOT...LOC 1840Z 248DEG 18KT 3584 9796
HAIL...2.00IN
WIND...60MPH
$$
..speg.926
WWUS54 KOUN 111849
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
149 PM CDT THU MAY 11 2017
OKC073-111915-
/O.CON.KOUN.SV.W.0264.000000T0000Z-170511T1915Z/
Kingfisher OK-
149 PM CDT THU MAY 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR SOUTHEASTERN KINGFISHER COUNTY...
At 149 PM CDT, a severe thunderstorm was located near Kingfisher,
moving east at 20 mph.
HAZARD...Tennis ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters have reported tennis ball size
hail on the east side of Kingfisher.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Kingfisher.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3575 9771 3575 9799 3580 9802 3589 9801
3605 9775
TIME...MOT...LOC 1849Z 248DEG 18KT 3586 9791
HAIL...2.50IN
WIND...60MPH
$$
..speg.270
WWUS54 KOUN 111900
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
200 PM CDT THU MAY 11 2017
OKC073-111915-
/O.CON.KOUN.SV.W.0264.000000T0000Z-170511T1915Z/
Kingfisher OK-
200 PM CDT THU MAY 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR SOUTHEASTERN KINGFISHER COUNTY...
At 200 PM CDT, a severe thunderstorm was located 7 miles northwest of
Cashion, moving northeast at 35 mph.
HAZARD...Tennis ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Kingfisher.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3578 9771 3577 9797 3584 9798 3593 9795
3605 9775
TIME...MOT...LOC 1900Z 246DEG 32KT 3588 9777
TORNADO...POSSIBLE
HAIL...2.50IN
WIND...60MPH
$$
..speg.What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 12:38 PM CDT, 46 minutes earlier.
Area forecast discussion, May 11, 12:38 PM CDT, 46 minutes before
Area Forecast Discussion National Weather Service Norman OK 1238 PM CDT Thu May 11 2017 .DISCUSSION... && .AVIATION... /For the 18z TAFs/ Thunderstorms will increase in coverage over the next few hours, especially across northern Oklahoma. PNC is the TAF site most likely to be impacted by thunderstorms. MVFR ceilings may intermittently occur through at least early tonight with high confidence in VFR ceilings by mid-morning. && .PREV DISCUSSION... /issued 1036 AM CDT Thu May 11 2017/ ..UPDATE... DISCUSSION... Latest surface observations show a fairly broad surface low centered near Fairview and a cold front extending southward across far western Oklahoma. Aloft, water vapor channel imagery shows a closed mid-upper low moving eastward across the Texas Panhandle. Weak convection is occurring near the Kansas border across far northwest Oklahoma and over far southeast portions of the area and as destabilization continues, scattered to numerous showers and thunderstorms will form by early afternoon. Moderate instability and strong (~50 knots) effective shear will support storm organization and supercell potential. However, evolution of convection resulting in numerous storm-scale interactions this afternoon may tend to limit occurrences of significant hail sizes. Damaging wind would be a secondary threat. We have updated the precipitation probabilities to add more spatial/temporal detail based on latest trends and guidance. Also made minor adjustments to winds, temperature, and dew point based on current trends. BRB PREV DISCUSSION... /issued 553 AM CDT Thu May 11 2017/ AVIATION... TAFS 1112/1212 Widely scattered showers and a few storms may continue to develop through 14-15Z in and around PNC/OKC/OUN. MVFR conditions are possible with the thunderstorms. Otherwise, mainly VFR conditions will prevail this morning. Some fog across west central and southwest Oklahoma should improve shortly after 12-13Z. At least scattered thunderstorms should develop by early to mid afternoon with better chances in and around PNC/OKC/OUN. MVFR conditions are likely with a chance of IFR visibilities. VFR to MVFR conditions are expected behind a cold front this evening and overnight with a northerly wind. PREV DISCUSSION... /issued 340 AM CDT Thu May 11 2017/ DISCUSSION... Overall, most of the forecast area is free of precipitation early this morning. However, that will likely change some through sunrise/early morning. Convection moving across central and northern Texas this morning may develop northward into south central/southeast Oklahoma through sunrise before moving east of the area. Mid level clouds have also been expanding across the Texas panhandle and western Oklahoma early this morning. This cloud cover may also yield some light/moderate showers through the early morning perhaps into central Oklahoma. RAP soundings also indicate some potential for elevated storms, mainly across north central Oklahoma and southern Kansas by 5 am. If storms form, hail over the size of quarters will be possible. A better chance for additional thunderstorms will begin by early to mid afternoon, as a cold front begins to move across northern and western Oklahoma. Large hail and strong gusty winds will be possible with the stronger storms from mid afternoon into the early to mid evening. Rain and storm chances will diminish this evening into the overnight hours, as a mid and upper level trough moves east of Oklahoma. Mainly dry weather is expected Friday through Sunday with much warmer temperatures returning on Sunday. A more active weather pattern will begin to influence the southern Plains by at least Tuesday of next week. Severe storms will certainly be possible, especially Tuesday, Thursday and Friday. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 78 56 74 51 / 60 40 10 0 Hobart OK 78 53 76 49 / 20 20 0 0 Wichita Falls TX 86 58 79 51 / 20 10 0 0 Gage OK 68 47 73 47 / 60 20 0 0 Ponca City OK 75 53 74 49 / 80 60 10 0 Durant OK 80 60 76 53 / 50 30 10 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && 25/12
Hazardous weather outlook, May 11, 11:59 AM CDT, 1 hour 25 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 1159 AM CDT Thu May 11 2017 OKZ004>048-050>052-TXZ083>090-121700- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1159 AM CDT Thu May 11 2017 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...This Afternoon and Tonight... .Thunderstorms... There is a slight risk of severe thunderstorms across portions of Oklahoma into this evening. Location... The slight risk area is east of a line from Alva and Clinton to Chickasha and Ada to Durant Oklahoma. A marginal risk is west of the slight risk and east of a line from Buffalo to Elk City to near Pauls Valley and Ardmore Oklahoma. Timing... Severe storms will be possible through 8 PM. Impacts... Large hail up to the size of golf balls and damaging wind gusts up to 70 mph will be possible. Cold air funnels will also be possible with storms in portions of northern and central Oklahoma. Discussion... Scattered showers and thunderstorms will continue to develop this afternoon across portions of Oklahoma. Some of the storms could become strong to severe across the risk areas with large hail and strong winds the main concerns. Cold air funnel clouds will also be possible with storms across portions of northern and central Oklahoma. SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across the risk areas should prepare for severe weather operations this afternoon and evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... .Thunderstorms... Thunderstorm chances will return Monday and continue through at least Wednesday. Strong to severe storms will be possible. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, May 11, 12:03 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 1203 PM CDT THU MAY 11 2017 OKZ004-111730- Harper OK- 1203 PM CDT THU MAY 11 2017 ...SIGNIFICANT WEATHER ADVISORY FOR northeastern Harper County Until 1230 PM CDT... AT 1200 PM CDT, a strong thunderstorm was located 8 miles northeast of Buffalo, moving west at 5 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 50 MPH... Minor flooding in areas of poor drainage... LAT...LON 3700 9946 3687 9940 3683 9959 3700 9979 TIME...MOT...LOC 1700Z 68DEG 6KT 3693 9953 ..speg.
Special weather statement, May 11, 12:28 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1228 PM CDT THU MAY 11 2017
OKZ007-008-012-111800-
Garfield OK-Kay OK-Grant OK-
1228 PM CDT THU MAY 11 2017
...SIGNIFICANT WEATHER ADVISORY FOR northeastern Garfield...
southwestern Kay and southeastern Grant Counties Until 100 PM CDT...
AT 1227 PM CDT, a strong thunderstorm was located 6 miles northwest
of Billings, moving north at 10 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
LAT...LON 3672 9737 3659 9744 3659 9746 3655 9746
3655 9757 3675 9758
TIME...MOT...LOC 1727Z 191DEG 10KT 3660 9751
..speg.Special weather statement, May 11, 12:30 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 1230 PM CDT THU MAY 11 2017 OKZ004-005-111800- Harper OK-Woods OK- 1230 PM CDT THU MAY 11 2017 ...SIGNIFICANT WEATHER ADVISORY FOR northeastern Harper and northwestern Woods Counties Until 100 PM CDT... AT 1227 PM CDT, a strong thunderstorm was located 8 miles north of Selman, moving northeast at 15 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 50 MPH... LAT...LON 3700 9937 3687 9940 3684 9959 3700 9960 TIME...MOT...LOC 1727Z 204DEG 11KT 3693 9949 ..speg.
Special weather statement, May 11, 12:57 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 1257 PM CDT THU MAY 11 2017 OKZ004-005-010-111830- Woodward OK-Harper OK-Woods OK- 1257 PM CDT THU MAY 11 2017 ...SIGNIFICANT WEATHER ADVISORY FOR north central Woodward... southeastern Harper and west central Woods Counties Until 130 PM CDT... AT 1255 PM CDT, a strong thunderstorm was located 11 miles southeast of Selman. This storm was nearly stationary. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 50 MPH... LAT...LON 3656 9923 3655 9946 3685 9945 3685 9921 TIME...MOT...LOC 1755Z 165DEG 0KT 3666 9937 ..speg.
Special weather statement, May 11, 1:04 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
104 PM CDT THU MAY 11 2017
OKZ017-111830-
Blaine OK-
104 PM CDT THU MAY 11 2017
...SIGNIFICANT WEATHER ADVISORY FOR northeastern Blaine County Until
130 PM CDT...
AT 100 PM CDT, a strong thunderstorm was located 5 miles southwest of
Okeene, moving east at 15 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
LAT...LON 3600 9821 3600 9845 3614 9849 3617 9833
3617 9826
TIME...MOT...LOC 1800Z 253DEG 12KT 3607 9840
..speg.Special weather statement, May 11, 1:17 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 117 PM CDT THU MAY 11 2017 OKZ018-111845- Kingfisher OK- 117 PM CDT THU MAY 11 2017 ...SIGNIFICANT WEATHER ADVISORY FOR southwestern Kingfisher County Until 145 PM CDT... AT 116 PM CDT, a strong thunderstorm was located 8 miles northwest of Okarche, moving northeast at 20 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 50 MPH... LAT...LON 3573 9814 3585 9819 3602 9795 3578 9778 TIME...MOT...LOC 1816Z 232DEG 19KT 3582 9809 ..speg.
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:07 PM CDT | Special Weather Statement | OUN | Kiowa | 38 min |
| May 10, 7:20 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 40 min |
| May 10, 7:23 PM CDT | Areal Flood Advisory | OUN | Caddo | 3 hr |
| May 10, 7:36 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 54 min |
| May 10, 7:42 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 48 min |
| May 10, 7:45 PM CDT | Areal Flood Advisory | OUN | Tillman | 60 min |
| May 10, 7:55 PM CDT | Tornado Warning | OUN | Tillman | 35 min |
| May 10, 8:03 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche | 42 min |
| May 10, 8:17 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady, Oklahoma | 43 min |
| May 10, 8:28 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 62 min |
| May 10, 8:31 PM CDT | Tornado Warning | OUN | Cotton, Tillman | 29 min |
| May 10, 8:37 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 38 min |
| May 10, 8:52 PM CDT | Areal Flood Advisory | OUN | Caddo, Grady | 3 hr |
| May 10, 8:55 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Stephens | 3 hr |
| May 10, 9:23 PM CDT | Special Weather Statement | OUN | Oklahoma | 37 min |
| May 10, 9:29 PM CDT | Special Weather Statement | OUN | Stephens | 31 min |
| May 10, 9:36 PM CDT | Special Weather Statement | OUN | Payne | 24 min |
| May 10, 9:39 PM CDT | Special Weather Statement | OUN | Cleveland | 36 min |
| May 10, 9:42 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 18 min |
| May 10, 9:53 PM CDT | Special Weather Statement | OUN | McClain | 37 min |
| May 10, 9:56 PM CDT | Special Weather Statement | OUN | Stephens | 34 min |
| May 10, 9:57 PM CDT | Special Weather Statement | OUN | Caddo | 33 min |
| May 10, 10:20 PM CDT | Special Weather Statement | OUN | Cleveland, Garvin, Pottawatomie | 40 min |
| May 10, 10:36 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Stephens | 39 min |
| May 10, 10:38 PM CDT | Special Weather Statement | OUN | Grady | 37 min |
| May 10, 10:41 PM CDT | Special Weather Statement | OUN | Caddo | 34 min |
| May 10, 10:45 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Hughes, Pottawatomie, Seminole | 31 min |
| May 10, 10:49 PM CDT | Special Weather Statement | OUN | Caddo | 26 min |
| May 10, 11:12 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Pontotoc, Pottawatomie | 48 min |
| May 11, 3:14 AM CDT | Special Weather Statement | OUN | Grady | 31 min |
| May 11, 3:55 AM CDT | Special Weather Statement | OUN | Stephens | 35 min |
| May 11, 5:06 AM CDT | Special Weather Statement | OUN | McClain | 24 min |
| May 11, 10:44 AM CDT | Special Weather Statement | OUN | Harper | 31 min |
| May 11, 10:50 AM CDT | Severe Thunderstorm Warning | OUN | Harper | 40 min |
| May 11, 12:03 PM CDT | Special Weather Statement | OUN | Harper | 27 min |
| May 11, 12:28 PM CDT | Special Weather Statement | OUN | Grant | 32 min |
| May 11, 12:30 PM CDT | Special Weather Statement | OUN | Harper | 30 min |
| May 11, 12:57 PM CDT | Special Weather Statement | OUN | Woodward | 33 min |
| May 11, 1:04 PM CDT | Special Weather Statement | OUN | Blaine | 26 min |
| May 11, 1:17 PM CDT | Special Weather Statement | OUN | Kingfisher | 28 min |
| May 11, 1:27 PM CDT | Special Weather Statement | OUN | Grant | 33 min |
| May 11, 1:29 PM CDT | Special Weather Statement | OUN | Woodward | 31 min |
| May 11, 1:38 PM CDT | Severe Thunderstorm Warning | OUN | Woodward | 52 min |
| May 11, 1:40 PM CDT | Special Weather Statement | OUN | Payne | 35 min |
| May 11, 1:44 PM CDT | Special Weather Statement | OUN | Garfield | 31 min |
| May 11, 1:48 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 42 min |
| May 11, 1:59 PM CDT | Severe Thunderstorm Warning | OUN | Woodward | 31 min |
| May 11, 2:00 PM CDT | Severe Thunderstorm Warning | OUN | Garfield | 45 min |
| May 11, 2:03 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan | 42 min |
| May 11, 2:06 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 39 min |
| May 11, 2:07 PM CDT | Areal Flood Advisory | OUN | Kingfisher | 113 min |
| May 11, 2:19 PM CDT | Severe Thunderstorm Warning | OUN | Noble | 41 min |
| May 11, 2:20 PM CDT | Areal Flood Advisory | OUN | Grant | 3 hr |
| May 11, 2:24 PM CDT | Special Weather Statement | OUN | Custer | 36 min |
| May 11, 2:26 PM CDT | Areal Flood Advisory | OUN | Logan | 2 hr |
| May 11, 2:26 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 49 min |
| May 11, 2:30 PM CDT | Severe Thunderstorm Warning | OUN | Woods, Woodward | 45 min |
| May 11, 2:38 PM CDT | Special Weather Statement | OUN | Alfalfa | 37 min |
| May 11, 2:38 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Logan, Noble, Payne | 52 min |
| May 11, 2:40 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 50 min |
| May 11, 2:44 PM CDT | Severe Thunderstorm Warning | OUN | Noble | 46 min |
| May 11, 2:50 PM CDT | Tornado Warning | OUN | Logan, Noble, Payne | 25 min |
| May 11, 2:57 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 48 min |
| May 11, 3:01 PM CDT | Special Weather Statement | OUN | Major | 14 min |
| May 11, 3:01 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 44 min |
| May 11, 3:08 PM CDT | Areal Flood Advisory | OUN | Logan, Noble, Payne | 2 hr |
| May 11, 3:09 PM CDT | Tornado Warning | OUN | Lincoln, Payne | 24 min |
| May 11, 3:11 PM CDT | Tornado Warning | OUN | Noble, Payne | 20 min |
| May 11, 3:13 PM CDT | Special Weather Statement | OUN | Woods | 32 min |
| May 11, 3:16 PM CDT | Special Weather Statement | OUN | Alfalfa | 29 min |
| May 11, 3:16 PM CDT | Severe Thunderstorm Warning | OUN | Major | 44 min |
| May 11, 3:26 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 19 min |
| May 11, 3:28 PM CDT | Special Weather Statement | OUN | Dewey | 32 min |
| May 11, 3:28 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 47 min |
| May 11, 3:31 PM CDT | Flash Flood Warning | OUN | Noble | 5 hr |
| May 11, 3:32 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 43 min |
| May 11, 3:39 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey | 51 min |
| May 11, 3:43 PM CDT | Areal Flood Advisory | OUN | Kay, Noble | 2 hr |
| May 11, 3:43 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma | 47 min |
| May 11, 3:53 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 37 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.